# SDR 2010FA0000369

- Difficulty date: February 20, 2010
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N749SA
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Door
- Part number: 65B9003229
- Condition: Delaminated
- Location: Lt Strut
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND (21.0" X 5.0") WAS FOUND BETWEEN OUTER SKIN (65B90036-2) AND ALUMINUM HONEYCOMB CORE (65B90036-18) AND CRACK (2.0", 1.3" LONG) ON OUTER SKIN (65B90036-2) OF THE NR 1 LT STRUT FAIRING DOOR (65B90032-29).
